# SDR UALA2012082104659

- Difficulty date: August 21, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,132 hours, 16,274 cycles
- Engine: Pwa PW2037
- Engine time: 76,865 hours, 24,981 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1043V0300
- Part serial: 1779
- Condition: Leaking
- Location: Engine
- Part time: 76,865 hours, 24,981 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPEAT WRITEUPS FOR IDG OIL SERVICE AND IDG PREVIOUSLY REPLACED AND NO EXTERNAL LEAKS NOTED.   AT END OF FLT 305-20 OGG-SFO REPLACE THE FUEL OIL HEAT EXCHANGER PER MM 79-21-01 P401 AND BYPASS VALVE PER MM.  PARTS NEEDED FOX PCN 645-9029, BYPASS VALVE 645-9061, SEALS (3EA 281-0296, 290-6984, 750-1177, 750-1221). (2 EA 750-1240, 750-2050, 280-1693, 230-0377), AND 1 EA 290-8634.  REPLACED FUEL OIL COOLER AND BYPASS VALVE PER MM.
